MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. BRAUN FILTER SYSTEM VENA CAVA CNVT J-F LOG 2124081; FILTER, INTRAVASCULAR, CARDIOVASCULAR

B. BRAUN MEDICAL INC. BRAUN FILTER SYSTEM VENA CAVA CNVT J-F LOG 2124081; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 5010028
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/12/2020
Type of Reportable Event Malfunction
Event or Problem Description
Filter deployed in right atrium; the ivc filter was deployed using the plunger device in the kit but a hook of the filter hung on the sheath.While the sheath was removed from the inferior vena cava, the filter moved with the sheath and deployed in the right atrium fda safety report id# (b)(4).

Brand Name
BRAUN FILTER SYSTEM VENA CAVA CNVT J-F LOG 2124081
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
MDR Report Key10069742
Report NumberMW5094541
Device Sequence Number2899849
Product Code DTK
UDI-Device Identifier04027478130752
UDI-Public04027478130752
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Voluntary
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2024
Device Model Number5010028
Device Catalogue Number5010028
Device Lot Number36946554
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/18/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient Weight87